Skip to main content
×
×
Home

RANK 3 BINGO

  • ALEXANDRE BOROVIK (a1) and ADRIEN DELORO (a2)
Abstract
Abstract

We classify irreducible actions of connected groups of finite Morley rank on abelian groups of Morley rank 3.

Copyright
References
Hide All
[1] Altınel T., Borovik A., and Cherlin G., Simple Groups of Finite Morley Rank, Mathematical Surveys and Monographs , vol. 145, American Mathematical Society, Providence, RI, 2008.
[2] Altınel T. and Burdges J., On analogies between algebraic groups and groups of finite Morley rank . Journal of London Mathematical Society (2), vol. 78 (2008), no. 1, pp. 213232.
[3] Altınel T. and Cherlin G., On central extensions of algebraic groups , this Journal, vol. 64 (1999), no. 1, pp. 6874.
[4] Altınel T. and Wisons J., Recognizing PGL3 via generic 4-transitivity . Journal of the European Mathematical Society, 2016, to appear.
[5] Altseimer C., Contributions to the Classification of Tame K*-groups of Odd Type and Other Applications of 2-local Theory , PhD thesis, Albert-Ludwigs-Universität Freiburg, Freiburg im Breisgau, 1998.
[6] Berkman A. and Borovik A., Groups of finite Morley rank with a pseudoreflection action . Journal of Algebra, vol. 368 (2012), pp. 237250.
[7] Borovik A. and Burdges J., Definably linear groups of finite Morley rank, preprint, arXiv:0801.3958, 2008.
[8] Borovik A. and Cherlin G., Permutation groups of finite Morley rank . Model Theory with Applications to Algebra and Analysis. Vol. 2, London Mathematical Society Lecture Note Series, vol. 350, pp. 59124, Cambridge University Press, Cambridge, 2008.
[9] Borovik A. and Nesin A., Groups of finite Morley rank , vol. 26, Oxford Logic Guides, The Clarendon Press - Oxford University Press, New York, 1994, Oxford Science Publications.
[10] Burdges J. and Cherlin G., Semisimple torsion in groups of finite Morley rank . Journal of Mathematical Logic, vol. 9 (2009), no. 2, pp. 183200.
[11] Cherlin G., Groups of small Morley rank . Annals of Mathematical Logic, vol. 17 (1979), no. 1–2, pp. 128.
[12] Cherlin G., Good tori in groups of finite Morley rank . Journal of Group Theory, vol. 8 (2005), no. 5, pp. 613621.
[13] Cherlin G. and Deloro A., Small representations of SL2 in the finite Morley rank category , this Journal, vol. 77 (2012), no.3, pp. 919933.
[14] Deloro A., Actions of groups of finite Morley rank on small abelian groups . Bulletin of Symbolic Logic, vol. 15 (2009), no. 1, pp. 7090.
[15] Deloro A., Steinberg’s torsion theorem in the context of groups of finite Morley rank . Journal of Group Theory, vol. 12 (2009), no. 5, pp. 709710.
[16] Deloro A., p-rank and p-groups in algebraic groups . Turkish Journal of Mathematics, vol. 36 (2012), no. 4, pp. 578582.
[17] Deloro A. and Jaligot É., Involutive automorphisms of $N_ \circ ^ \circ$ -groups . Pacific Journal of Mathematics, 2016, to appear.
[18] Dynkin E. B., The structure of semi-simple algebras . Uspekhi Matematicheskikh Nauk, vol. 2 (1947), no. 4 (20), pp. 59127.
[19] Gropp U., There is no sharp transitivity on q 6 when q is a type of Morley rank 2, this Journal, vol. 57 (1992), no. 4, pp. 11981212.
[20] Hrushovski E., Strongly minimal expansions of algebraically closed fields . Israel Journal of Mathematics, vol. 79 (1992), no. 2–3, pp. 129151.
[21] Loveys J. and Wagner F., Le Canada semi-dry . Proceedings of the American Mathematical Society, vol. 118 (1993), no. 1, pp. 217221.
[22] Macpherson D. and Pillay A., Primitive permutation groups of finite Morley rank. Proceedings of the London Matematical Society (3), vol. 70 (1995), no. 3, pp. 481504.
[23] Mustafin Y., Structure des groupes linéaires définissables dans un corps de rang de Morley fini. Journal of Algebra, vol. 281 (2004), no. 2, pp. 753773.
[24] Poizat B., Quelques modestes remarques à propos d’une conséquence inattendue d’un résultat surprenant de Monsieur Frank Olaf Wagner , this Journal, vol. 66 (2001), no. 4, pp. 16371646.
[25] Poizat B., Stable Groups , Mathematical Surveys and Monographs, vol. 87, American Mathematical Society, Providence, RI, 2001. Translated from the 1987 French original by Moses Gabriel Klein.
[26] Tent K., Split BN-pairs of finite Morley rank . Annals of Pure and Applied Logic, vol. 119 (2003), no. 1–3, pp. 239264.
[27] Timmesfeld F. G., On the identification of natural modules for symplectic and linear groups defined over arbitrary fields . Geometriae Dedicata, vol. 35 (1990), no. 1–3, pp. 127142.
[28] Tindzogho Ntsiri J., Étude de quelques liens entre les groupes de rang de Morley fini et les groupes algébriques linéaires , PhD thesis, Université de Poitiers, Poitiers, 2013.
[29] Wagner F., Fields of finite Morley rank , this Journal, vol. 66 (2001), no. 2, pp. 703706.
[30] Wagner F., Groups of Morley rank 4 , this Journal, vol. 81 (2016), no. 1, pp. 6579.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 47 *
Loading metrics...

Abstract views

Total abstract views: 131 *
Loading metrics...

* Views captured on Cambridge Core between 1st December 2016 - 23rd January 2018. This data will be updated every 24 hours.